# SDR AALA20160808011

- Difficulty date: August 3, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 71,034 hours, 8,715 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC65AJ111SA
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE AREA EMERGENCY LIGHT (L33881) IS INOPERATIVE.   FOUND PIN 3 LOCK DAMAGED ON CONNECTOR D6010P.  REMOVED AND REPLACED THE CONNECTOR AND ACCOMPLISHED AN OPS TEST IAW WDM 33-51-64, SWPM 20-72-24, AND AMM 33-51-00. SYSTEM CHECKED NORMAL
